• Users Online: 63
  • Print this page
  • Email this page
 
CASE REPORT
Ahead of Print

A case report on escitalopram-induced galactorrhea with euprolactinemia


1 Assistant Professor, Department of Psychiatry, Guntur Medical College, Guntur, Andhra Pradesh, India
2 Associate Professor, KL College of Pharmacy, Koneru Lakshmaiah Educational Foundation, Guntur, Andhra Pradesh, India
3 Associate Professor, Department of Biochemistry, Chettinad Hospital and Research Institute, Chettinad Academy of Research and Education, Chennai, Tamil Nadu, India
4 Resident, Department of Psychiatry, Katuri medical college and Hospital, Guntur, Andhra Pradesh, India

Correspondence Address:
DV Satyamurthy G,
Associate Professor, Department of Biochemistry, Chettinad Hospital and Research Institute, Chettinad Academy of Research and Education, Chennai, Tamil Nadu
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None

DOI: 10.4103/amh.amh_83_21

Galactorrhea is defined as the spontaneous flow of a milky or colorless fluid-like discharge from the nipple. The condition occurs most often in women but can also develop in men and children. Galactorrhea is more common with antipsychotics when compared to antidepressants. Limited literature is available regarding escitalopram-induced galactorrhea on which the current case report focuses. The current study advances the earlier studies in presenting galactorrhea with normal prolactin levels. The following case report depicts the development of galactorrhea by the use of escitalopram at a low dose when compared to other studies.


Print this article
Search
 Back
 
  Search Pubmed for
 
    -  Pasupula S
    -  Pasupula R
    -  Satyamurthy G D V
    -  Meghana S
 Citation Manager
 Article Access Statistics
 Reader Comments
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed15    
    PDF Downloaded1    

Recommend this journal